# SDR DALA2020010900151

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 52,535 hours, 27,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH SIDE AT OPEN FASTENER HOLE LWR IB IN DOOR STOP 1, CRACK INDICATION FOUND IN INTERCOSTAL LAYER ONLY. CRACK DIRECTION IS 9 OCLOCK. AT FWD GALLEY AREA (1 EA). REPLACED INTERCOSTAL FITTING ON FRAME 16 RH SIDE AT LEVEL DOOR STOP #1 AS PER SRM A319 51-72-11 AND DRAWING D53112300.
